MathSciNet Relay Station
MathSciNet bibliographic data
MR1675237 37D10 (34G20 37L05 37L10 37L45 47H20)
Bates, Peter W.; Lu, Kening; Zeng, Chongchun Invariant foliations near normally hyperbolic invariant manifolds for semiflows. Trans. Amer. Math. Soc. 352 (2000), no. 10, 4641–4676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement